# SDR AALA201710239008

- Difficulty date: October 2, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 21,479 hours, 7,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND THREE HOLES ON THE L1 DOOR THRESHOLD SURFACE,  UNDER AFT GIRT BAR FITTING AT STRINGER 23L AND FRAME 20.  REPAIRED THE DOOR SILL PLATE IAW SRM 53-11-14.
